Commentarii Mathematici Helvetici


Full-Text PDF (111 KB) | Metadata | Table of Contents | CMH summary
Volume 83, Issue 2, 2008, pp. 359–369
DOI: 10.4171/CMH/127

Published online: 2008-06-30

The M-ellipsoid, symplectic capacities and volume

Shiri Artstein-Avidan[1], Vitali Milman[2] and Yaron Ostrover

(1) Tel Aviv University, Israel
(2) Tel Aviv University, Israel

In this work we bring together tools and ideology from two different fields, symplectic geometry and asymptotic geometric analysis, to arrive at some new results. Our main result is a dimension-independent bound for the symplectic capacity of a convex body by its volume radius.

Keywords: Symplectic capacities, convex bodies, volume, M-ellipsoid

Artstein-Avidan Shiri, Milman Vitali, Ostrover Yaron: The M-ellipsoid, symplectic capacities and volume. Comment. Math. Helv. 83 (2008), 359-369. doi: 10.4171/CMH/127